# SDR SWIA200110255

- Difficulty date: October 16, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 16,741 hours, 23,410 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Dirty
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS 45 SELECTED DISAGREEMENT ON OUTBOARD FLAPS, 2 BARS DIFFERENCE.  CLEANED OUTBOARD FLAP ACTUATOR CANNON PLUGS.  CLEANED FLAP TRACKS AND ROLLERS.  CYCLED FLAPS 2 DOZEN TIMES.  CLEARED COMPUTER FAULTS.  OPS CHECK GOOD.
